# SDR DHLA201100523

- Difficulty date: June 6, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 94,040 hours, 29,957 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCY COMPT  FITTING CORRODED BY EXFOLIATION STA 8.000 L33R.  PERFORMED  MAJOR  REPAIR IAW SRM 53-1-0 PG 1 REMOVED CORROSION IAW SRM 51-1-8 PG 17-18 FOUND WITHIN LIMITS  IAW SRM  53-2-0, PG 2P.  REMOVED CORRODED FITING IAW SRM  51-1-20 D SRM 51-3-0.  CLEANED TREATED & PRIMED AREA IAW SRM 51-1-8B INSTALLED NEW FITING  IAW  SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1.
